# SDR SWAA2018061122688

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 70,145 hours, 41,451 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481016
- Part serial: WN0143
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED.  R&R WINDOW PER MT.
